MathSciNet Relay Station
MathSciNet bibliographic data
MR2496741 (2010k:57011) 57M25
Futer, David; Kalfagianni, Efstratia; Purcell, Jessica S. Symmetric links and Conway sums: volume and Jones polynomial. Math. Res. Lett. 16 (2009), no. 2, 233–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement